Thursday, May 2, 2024

8:00 AM -	Track A	Track B	Track C: Workshops	
_	Vendor Area Opens (Thursday 8 AM – 6 PM)			
8:30 AM -	Introduction: Laurie Goodchild and Andi Glaspell (10 minutes) Opening Session: Dr. Thomas Joseph, National AALAS (20 minutes)			
9:00 AM —	Animal Biosafety Level (ABSL) 2: It's Not a One Size Fits All Christina Gould The Ohio State University	Back to the Basics: Refreshing Essentials for Robust Biosecurity Elizabeth (McQuade) Massoth CURIS System		
9:30 AM -	Poster Judging and Vendor Time (30 min)		Community Outreach: Working Together to be the Change	
10:00 AM -	Alternative Replacement Training: Expanding the 3R's into Training (Interactive & Hands-On Session) April George, Michael Fallon, Mandy Sexton Charles River Laboratories	Activist Infiltrations: The Insider Threat Danielle Fink and Olivia Shay Information Network Associates (INA)	Mathew Taylor and Rushik Patel Charles River Laboratories	
10:30 AM =		The Double-Edged Sword of Workplace Communication Ruth Mitchell VRL Laboratory Diagnostics		
_			Vendor Time	
11:30 AM =	Average Parameter			
12:00 PM -	Awards Banquet: Announcements (20 minutes) Lunch (30 minutes) Awards (20 minutes)			
12:30 PM -				
1:00 PM -	Keynote Speaker: From the Bench to the Bedside and Back Again Dr. Christopher Breuer, Nationwide Children's Hospital			
1:30 PM -	BREAK Vendor Time			
2:00 PM -				
2:30 PM —	The Microbiome and Mice: What's all the Hype? Stacey Meeker The Ohio State University	Spawning Advances in Zebrafish at Nationwide Children's Hospital and The Ohio State University Alexander Kramer and Shelby Cabrera Nationwide Children's Hospital and The Ohio State University	3D Printing:	
3:00 PM -	Vendor Time		Applications in Lab Animal Science Dr. Mary Walker and Erik Walker Nationwide Children's Hospital	
3:30 PM -	On the "CUSP" of an IACUC Revolution: Refining IACUC Protocol Development and Reducing Administrative Burden Through the CUSP Database Elaine Joseph, Wayne State University	Using Filters in the Sump for Monitoring Health of Laboratory Zebrafish Amanda Darbyshire Purdue University		
4:00 PM -	Digital Vivarium: Minimize External Confounders, Increase Scientific Output at a Large Scale Guido Gottardo, Tecniplast	Don't Buy NEW equipment! Upgrade any Brand Washer and Sterilizer, Instead Chad Rowan Spire Integrated Solutions	VendorTime	
4:30 PM -	- Company Company	Vendor Time		
5:00 PM _				

Friday, May 3, 2024

8:00 AM -	Track A	Track B	Track C: Workshops
8:00 AM			
8:30 AM -		Mounted Police Unit and Equine Presentation Officer Sandra Silva	
9:00 AM -			
9:30 AM -	From Benchtop to Bedside: Drug Approvals and the Lab Animal Role Bradley Youngblood The Ohio State University	To Zoom or Not to Zoom: Remote Learning for Animal Researchers JoBeth Helmig-Mason, Stacey Meeker, and Jacqueline Stewart The Ohio State University	
10:00 AM -			
10:30 AM -	Scale Tales: Exotics Cases with Laboratory Animal Medicine Residents Nicholas Lordi, Dawn Torrisi, and Elen Hernandez The Ohio State University	Refined Mouse Handling: Evidence, Implementation, and Barriers Sarah Thurston Charles River Laboratories (presenting on behalf of 3RsC)	Zebrafish Workshop and Facility Tour - OFFSITE Logan Fehrenbach, Alexander Kramer, Logan Bern, and Lindsey Ferguson Nationwide Children's Hospital 9:00 AM depart to Nationwide Children's Hospital 9:30 AM arrive at Nationwide Children's Hospital 9:45-11:45 AM Workshop 11:45-12:00 PM Break 12:00-12:45 PM Nationwide Children's Hospital Tour 1:00 PM Depart to hotel
11:00 AM -	Lessons in Being Brave: Experiences from my AAALAC Fellowship Journey to the UK Valerie Hill University of Michigan	Not Just For Fun and Games: The Impact of Rodent Enrichment on the Research Cycle Alison Whigham Inotiv	
12:00 PM -	Laboratory Animal Ophthalmology: In a Pig's Eye William F. Greentree Charles River Laboratories	Going Back to Nature: The Benefits of Wood Enrichment Karen Froberg-Fejko Bio-Serv	
-		Does Rodent Enrichment Make Sense Cents? Karena Thek Bio-Serv	
12:30 PM →			
1:00 PM -			